Advertisement

Inventiones mathematicae

, Volume 127, Issue 1, pp 155–207 | Cite as

Geometry of Deligne cohomology

  • Paweł Gajer
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Paweł Gajer
    • 1
  1. 1.Department of Mathematics, Johns Hopkins University, Baltimore, MD 21218, USA e-mail: gajer@@math.tamu.edu USA

Personalised recommendations